# SDR CALA2018040301091

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 65,647 hours, 14,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 271T48013
- Part serial: 1521
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C HYD QTY EICAS MESSAGE,  ACCOMPLISHED CHECK LIST QRH 130.3,  FOUND EVIDENCE OF A HYD LEAK ON THE PITCH ENHANCEMENT SYSTEM PTU.  REMOVED AND REPLACED IAW AMM 29-22-01.  LEAK FILL AND BLEED CHECKED IAW AMM 29-22-00-872-001.
